Schizophrenia Home > Fluphenazine

What Should I Tell My Healthcare Provider Before Taking Fluphenazine?

You should talk with your healthcare provider prior to taking this drug if you have:
 
Also, let your healthcare provider know if you are:
 
You should also make sure to tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Precautions and Warnings With Fluphenazine to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose?

People who take too much fluphenazine may have overdose symptoms that could include:
 
  • Muscle weakness or rigid muscles
  • Shakiness (tremors)
  • Low blood pressure (hypotension)
  • Drowsiness
  • Coma
  • Difficulty breathing
  • An irregular heart rhythm (arrhythmia).
     
If you happen to take too much, seek immediate medical attention.
 
(Click Prolixin Overdose for more information.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.